The origin of vortices in an ideal fluid
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 128-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a15,
author = {Kh. M. Sunnatov},
title = {The origin of vortices in an ideal fluid},
journal = {Matemati\v{c}eskie zametki},
pages = {128--133},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a15/}
}
Kh. M. Sunnatov. The origin of vortices in an ideal fluid. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 128-133. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a15/